American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.0X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] R. F. Williams. The effect of maps upon the dimension of subsets of the domain space . Proc. Amer. Math. Soc. 8 (1957) 580-583. MR 0087920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Lida K. Barrett. On a question concerning partitioning raised by R. H. Bing . Proc. Amer. Math. Soc. 8 (1957) 602-603. MR 0087927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. Michael. Another note on paracompact spaces . Proc. Amer. Math. Soc. 8 (1957) 822-828. MR 0087079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paul M. Swingle. Higher dimensional indecomposable connected sets . Proc. Amer. Math. Soc. 8 (1957) 816-819. MR 0089404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lyle E. Pursell. The ring $C(X,R)$ considered as a subring of the ring of all real-valued functions . Proc. Amer. Math. Soc. 8 (1957) 820-821. MR 0087071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shlomo Sternberg. On Poincar\'e's last geometrical theorem . Proc. Amer. Math. Soc. 8 (1957) 787-789. MR 0088719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Edwin Halfar. Compact mappings . Proc. Amer. Math. Soc. 8 (1957) 828-830. MR 0089388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] O. H. Hamilton. Fixed points for certain noncontinuous transformations . Proc. Amer. Math. Soc. 8 (1957) 750-756. MR 0087095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward Fadell. On spaces without isolated noncut points . Proc. Amer. Math. Soc. 8 (1957) 362-365. MR 0087930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Annette Sinclair. Pseudo locally compact spaces . Proc. Amer. Math. Soc. 8 (1957) 215-222. MR 0087074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Louis F. McAuley. A note on naturally ordered sets in semi-metric spaces . Proc. Amer. Math. Soc. 8 (1957) 384-386. MR 0085497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Linda Falcao Foulis. Subsets of an absolute retract . Proc. Amer. Math. Soc. 8 (1957) 365-366. MR 0083718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] O. G. Harrold. Some consequences of the approximation theorem of Bing . Proc. Amer. Math. Soc. 8 (1957) 204-206. MR 0087091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mary Ellen Rudin. A property of indecomposable connected sets . Proc. Amer. Math. Soc. 8 (1957) 1152-1157. MR 0091446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. H. Stone. Metrizability of decomposition spaces . Proc. Amer. Math. Soc. 7 (1956) 690-700. MR 0087078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. H. Gottschalk. Characterizations of almost periodic transformation groups . Proc. Amer. Math. Soc. 7 (1956) 709-712. MR 0079754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert L. Plunkett. A fixed point theorem for continuous multi-valued transformations . Proc. Amer. Math. Soc. 7 (1956) 160-163. MR 0087094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Charles David Gorman. A note on recurrent flows . Proc. Amer. Math. Soc. 7 (1956) 142-143. MR 0080298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John D. Baum. $P$-recurrence in topological dynamics . Proc. Amer. Math. Soc. 7 (1956) 1146-1154. MR 0082093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. E. Burgess. A note on the separation of connected sets by finite sets . Proc. Amer. Math. Soc. 7 (1956) 1115-1116. MR 0082085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Walter F. Davison. An equivalence relation for compact Hausdorff varieties . Proc. Amer. Math. Soc. 7 (1956) 1109-1114. MR 0084760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Louis F. McAuley. Paracompactness and an example due to F. B. Jones . Proc. Amer. Math. Soc. 7 (1956) 1155-1156. MR 0082088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jane Cronin. Some mappings with topological degree zero . Proc. Amer. Math. Soc. 7 (1956) 1139-1145. MR 0083724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Byron H. McCandless. Test spaces for dimension $n$ . Proc. Amer. Math. Soc. 7 (1956) 1126-1130. MR 0083122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. K. Fort. Extensions of mappings into $n$-cubes . Proc. Amer. Math. Soc. 7 (1956) 539-542. MR 0084765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. de Groot. Non-archimedean metrics in topology . Proc. Amer. Math. Soc. 7 (1956) 948-953. MR 0080905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. R. Isbell and Herman Rubin. Limit-preserving embeddings of partially ordered sets in directed sets . Proc. Amer. Math. Soc. 7 (1956) 812-813. MR 0082083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. K. Fort. The embedding of homeomorphisms in flows . Proc. Amer. Math. Soc. 6 (1955) 960-967. MR 0080911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1